Identification of boolean functions by methods of linear algebra
Abstract
We prove that the problem of identification of a Boolean function by using methods of the theory of linear spaces over finite fields is solvable.Downloads
Published
25.02.1995
Issue
Section
Research articles
How to Cite
Skobelev, V. G., and D. V. Speranskii. “Identification of Boolean Functions by Methods of Linear Algebra”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 2, Feb. 1995, pp. 260–268, https://umj.imath.kiev.ua/index.php/umj/article/view/5411.